MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID TRACHEOSTOMY TUBE; BAG, RESERVOIR

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID TRACHEOSTOMY TUBE; BAG, RESERVOIR
Catalog Number 101/870/070CZ
Medical Device Problem Codes Crack (1135); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the connection part on suction line cracked.There were unknow patient harm or adverse event reported as a result of the event.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2025-05172-00 for details pertinent to this event.

Brand Name
PORTEX BLUSELECT SUCTIONAID TRACHEOSTOMY TUBE
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21463847
Report Number3011237704-2025-00032
Device Sequence Number3518776
Product Code BTC
UDI-Device Identifier15019517076202
UDI-Public(01)15019517076202
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/070CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown